# SDR CA001207015

- Difficulty date: November 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Condition: Cracked
- Location: Cockpit
- Part time: 13,462 hours, 14,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAINS SIDE WINDOW FOUND CRACKED. WINDOW REPLACED IN ACCORDANCE WITH MM 56-10-16. AIRCRAFT RETURNED TO SERVICE. NOTE: FAA PCAA0011078.
